Sfoglia per Autore  CAROZZA, Menita

Opzioni
Mostrati risultati da 1 a 20 di 51
Titolo Data di pubblicazione Autore(i) File
Hardy's inequality with weights for non-increasing functions 1-gen-1992 Carozza, M
A duality between Gehring and Muckenhoupt classes 1-gen-1995 Carozza, M
The distance to L^\infty or to VMO for BMO functions 1-gen-1995 Carozza, M; Mellone, R.
Regolarità in Problemi Variazionali Equazioni e Sistemi 1-gen-1996 Carozza, M
Composition of maximal operators 1-gen-1996 Carozza, M; Passarelli di Napoli, A.
A regularity theorem for minimizers of quasiconvex integrals: the case 1-gen-1996 Carozza, M; Passarelli di Napoli, A.
The Distance to L ∞ in some Function Spaces and Applications 1-gen-1997 Carozza, M; Sbordone, C
“ Partial Regularity of Minimizers of Quasiconvex Integrals with Subquadratic Growth 1-gen-1998 Carozza, M; Fusco, N; Mingione, G
Linear elliptic equations with BMO coefficients 1-gen-1999 Carozza, M; G., Moscariello; A., PASSARELLI DI NAPOLI
Function Approximation from Noisy Data by an Incremental Rbf Network 1-gen-1999 Carozza, M; Rampone, S
Isoperimetric type inequality for div-curl fields and Holder continuity 1-gen-2000 Carozza, M; Passarelli di Napoli, Antonia
Towards an Incremental SVM for Regression 1-gen-2000 Carozza, M; Rampone, S
On very weak solutions of a class of nonlinear elliptic systems 1-gen-2000 Carozza, M; A., PASSARELLI DI NAPOLI
“ Partial regularity of minimizers of quasiconvex integrals of subquadratic growth: the general case 1-gen-2001 Carozza, M; G., Mingione
Isoperimetric Inequality for Div-Curl Fields and Holder Continuity 1-gen-2001 Carozza, M; A., PASSARELLI DI NAPOLI
An Incremental Multivariate Regression Method for Function Approximation from Noisy Data 1-gen-2001 Carozza, M; Rampone, S
Nonlinear equations with growth coefficients in BMO 1-gen-2002 Carozza, M; G., Moscariello; A., PASSARELLI DI NAPOLI
“ Isoperimetric Inequality for Div-Curl Fields " 1-gen-2002 Carozza, M; Passarelli di Napoli, A
“Partial Regularity of local Minimizers of Quasiconvex Integrals with subquadratic growth” 1-gen-2003 Carozza, M; PASSARELLI DI NAPOLI, Antonia
“A regularity result for p-harmonic equation with measure data”, 55,1, 11-19 (2004) 1-gen-2004 Carozza, M; Passarelli di Napoli, A
Mostrati risultati da 1 a 20 di 51
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile